# SDR YENA2025062700653

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 86,643 hours, 32,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY FINDING ELONGATED HOLES ON REFORCING PLATE LOC. AFT LOWER SK IN BTW RIB7 AND RIB8 ON RH WING; REF AEROMAN N/R 2025-373108, REMOVED AND REPLACED MOUNTING PLATE (REFORCING PLATE) LOC. AFT LOWER SKIN BTW RIB7 AND RIB8 ON RH WING I.A.W A320 SRM 57-21-11-300-005. THIS REPAIR IS CATEGORY A, NO FURTHER ACTIONS MUST BE REQUIRED.
